# SDR 2017F00002

- Difficulty date: January 10, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 7,648 hours, 4,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69111571
- Condition: Damaged
- Location: Fuselage
- Part time: 7,648 hours, 4,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF AFT CABIN LIGHTNING STRIKE DAMAGE, S-680-0225/10RD REV-.  DATED DECEMBER 20, 2016 WITH FAA FORM 8100-9.
